# SDR CALA2022020400316

- Difficulty date: February 3, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N4873U
- Make and model: Airbus A319-132
- Aircraft serial: 2004
- Aircraft time: 49,115 hours, 31,284 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Lanyard
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Fuel Cap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 REF LP7920135 FUEL CAP LANYARD MISSING CDL APPLIED .LANYARD PRESENT , REPLACED SPLIT RING.
